# SDR ASAA2013021994090

- Difficulty date: February 19, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 36,279 hours, 13,919 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310100
- Condition: Gouged
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK BS 520, LBL 45  SCALLOP GOUGED BEYOND ALLOWABLE LIMITS.  REPAIRED SEAT TRACK IAW REO-G15991.
